Volume 13, no. 4Pages 50 - 59

Anisotropic Solutions of a Nonlinear Kinetic Model of Elliptic Type

A.A. Kosov, E.I. Semenov
We consider a nonlinear kinetic model described by a system of two equations in partial derivatives of the elliptic type with exponential nonlinearities. We propose to construct exact solutions of the mathematical model in the class of logarithms from quadratic functions of spatial variables. The solution coefficients of the model are found from systems of square matrix and linear vector equations. In particular, the proposed approach is used to construct anisotropic solutions to the Liouville equation, often used as a mathematical model of stationary distributions in plasma physics. We illustrate the results by a number of examples.
Full text
kinetic model; nonlinear elliptic system; Liouville equation; matrix equations; exact solutions.
1. Markov Y., Rudykh G., Sidorov N., Sinitsyn A., Tolstonogov D. Steady State Solutions of the Vlasov-Maxwell System and Their Stability. Acta Applicandae Mathematica 1992, vol. 28, no. 3, pp. 253-293.
2. Sidorov N.A., Sinitsyn A.V. [Stationary Vlasov-Maxwell System in Bounded Areas] Nonlinear Analysis and Nonlinear Differential Equations, Moscow, Fizmatlit, 2003, pp. 50-88. (in Russian)
3. Sidorov N., Sidorov D., Sinitsyn A. Toward General Theory of Differential Operator and Kinetic Models. Singapore, World Scientific, 2020. DOI: 10.1142/11651
4. Zhuravlev V.M. Diffusive Toda Chains in Models of Nonlinear Waves in Active Media. Journal of Experimental and Theoretical Physics, 1998, vol. 87, no. 5, pp. 1031-1039.
5. Zhuravlev V.M. On One Class of Models of Autowaves in Active Media with Diffusion, Admitting Exact Solutions. Journal of Experimental and Theoretical Physics Letters, 1996, vol. 65, no. 3, pp. 300-304.
6. Polyanin A.D., Kutepov A.M., Vyazmin A.V., Kazenin D.A. Hydrodynamics, Mass and Heat Transfer in Chemical Engineering. London, N.Y., Taylor and Francis, 2002.
7. Kapcov O.V. Metody integrirovaniya uravnenij s chastnymi proizvodnymi [Integration Methods for Partial Differential Equations]. Moscow, Fizmatlit, 2009. (in Russian)
8. Shmidt A.V. Exact Solutions of Systems of Equations of the Reaction-Diffusion Type. Vychislitel'nye tekhnologii, 1998, vol. 3, no. 4, pp. 87-94. (in Russian)
9. Cherniha R., King J.R. Non-Linear Reaction-Diffusion Systems with Variable Diffusivities: Lie Symmetries, Ansatze and Exact Solutions. Journal of Mathematical Analysis and Applications, 2005, vol. 308, pp.11-35.
10. Kosov A.A., Semenov E.I. On Exact Multidimensional Solutions of a Nonlinear System of Reaction-Diffusion Equations. Differential Equations, 2018, vol. 54, no. 1, pp. 106-120.
11. Polyanin A.D., Zaitsev V.F. Handbook of Nonlinear Partial Differential Equations Second Edition, Updated, Revised and Extended. Boca Raton, London, N.Y., Chapman and Hall/CRC Press, 2012.
12. Polyanin A.D., Zaitsev V.F. Nelinejnye uravneniya matematicheskoj fiziki. Uchebnoe posobie. Chast' 1 [Nonlinear Equations of Mathematical Physics. Part 1]. Moscow, Fizmatlit, 2017. (in Russian)
13. Polyanin A.D., Zaitsev V.F. Nelinejnye uravneniya matematicheskoj fiziki. Chast' 2 [Nonlinear Equations of Mathematical Physics. Part 2]. Moscow, Fizmatlit, 2017. (in Russian)
14. Gantmaxer F.R. Teoriya matric [Matrix Theory]. Moscow, Nauka, 1988. (in Russian)